Über stetige Abbildungen kompakter Räume

P. Alexandroff

Mathematische Annalen (1927)

  • Volume: 96, page 555-571
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Alexandroff, P.. "Über stetige Abbildungen kompakter Räume." Mathematische Annalen 96 (1927): 555-571. <http://eudml.org/doc/159186>.

author = {Alexandroff, P.},
journal = {Mathematische Annalen},
pages = {555-571},
title = {Über stetige Abbildungen kompakter Räume},
url = {http://eudml.org/doc/159186},
volume = {96},
year = {1927},

AU - Alexandroff, P.
TI - Über stetige Abbildungen kompakter Räume
JO - Mathematische Annalen
PY - 1927
VL - 96
SP - 555
EP - 571
UR - http://eudml.org/doc/159186
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.